# SDR UPS03440819

- Difficulty date: May 19, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1940 - 1960 STR 2R STRINGER END CRACKED.  M/D BS 1940 - 1960 STR 2R STRINGER END REPAIRED AS PER HX RS R-53-61-35035 AND ENG'R 747-53-20146.
